Ask an expert
Question

09 Dec 2004

bloody vagina discharge
I'm on the pill and I'm experienting some problems. I don't know whether this is normal. Every time I urinate I urinate blood and it is almost like having my period for a few minutes. Is this normal? should I see a doctor? And my periods don't work out the way it should. Sometimes I get it 2 weeks early. I don't understand it because I'm on the pill. Pls help.
Answer 432 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Best would be to consult your doc for a proper evaluation and change in medication should it be needed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19339 votes
Vote